# SDR SIMA20180627003

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,228 hours, 28,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. REMOVED SERVICE DOOR MIDDLE LINER ASSEMBLY, FOUND EMERGENCY LIGHT WIRES NOT CONNECTED, CONNECTED EMERGENCY LIGHT WIRES AND REINSTALLED SERVICE DOOR MIDDLE LINER ASSEMBLY IAW AMM 25-23-05. OPERATIONAL CHECK OF SERVICE DOOR EMERGENCY LIGHT GOOD.
